Leucorrhoea After Taking The Contraceptive Pill?
Excuse me, my wife drinks Postinor 2 after having 2 tablets in direct contact. 3 days later in the morning my wife’s stomach cramps but not for long. My wife also experienced vaginal discharge. What is the effect of the postinor? Thank you
Thank you for asking HealthReplies.com.
Please note in advance, postinor (emergency contraception), as the name suggests, should only be used in emergencies, for example in cases of preventing pregnancy due to sexual harassment. The use of emergency contraception as an effort to prevent pregnancy on a regular basis for married couples is not recommended, especially without direct supervision from a doctor.
Chances are, abdominal cramps and vaginal discharge that your wife experienced did occur related to the side effects of the drug he was consuming before. It could also, these complaints appear related to hormonal fluctuations (for example, before menstruation or when pregnant young), inflammation of the urinary tract, reproductive tract, or digestive tract, stress, and various other causes.
You can check your wife directly to a doctor or a specialist skin and genitals if you find the complaints appear very disturbing. If necessary, the doctor can also conduct a supporting examination, such as ultrasound, cervical mucus examination, urine test, pap smear, IVA test, and so on to identify possible causes of the complaint as well as determine the best treatment.
Currently, your wife can do the following tips first:
Compress the cramped stomach with warm water
Clean your genitals regularly with good quality water
Do not use deodorizing soap or other chemical products around the genitals without consulting a doctor first
Do not stress or physical activity too tired
Never hold back urination
Do not consume drugs carelessly without a doctor's prescription
Hope this helps ...